Universidad Complutense de Madrid
E-Prints Complutense

On a nonlinear parabolic problem arising in some models related to turbulent flows



Último año

Díaz Díaz, Jesús Ildefonso y De Thelin, Francois (1994) On a nonlinear parabolic problem arising in some models related to turbulent flows. Siam Journal on Mathematical Analysis , 25 (4). pp. 1085-1111. ISSN 0036-1410

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.


URL Oficial: http://epubs.siam.org/simax/resource/1/sjmaah/v25/i4/p1085_s1?isAuthorized=no

URLTipo de URL


This paper studies the Cauchy-Dirichlet problem associated with the equation b(u)t - div (\del u - K (b(u)) e\p-2 (del u - K (b(u))e)) + g (x, u) = f (t, x). This problem arises in the study of some turbulent regimes: flows of incompressible turbulent fluids through porous media and gases flowing in pipes of uniform cross sectional areas. The paper focuses on the class of bounded weak solutions, and shows (under suitable assumptions) their stabilization, as t --> infinity, to the set of bounded weak solutions of the associated stationary problem. The existence and comparison properties (implying uniqueness) of such solutions are also investigated.

Tipo de documento:Artículo
Palabras clave:Orlicz-sobolev spaces; elliptic-equations; differential-equations; stabilization; stability; diffusion; existence; support; systems; nonlinear parabolic equations; degenerate parabolic and elliptic equations; stabilization; existence and uniqueness of bounded weak solutions
Materias:Ciencias > Matemáticas > Funciones (Matemáticas)
Código ID:15966
Depositado:16 Jul 2012 11:33
Última Modificación:15 Sep 2015 08:36

Descargas en el último año

Sólo personal del repositorio: página de control del artículo